Goodness-of-fit tests for parametric families of Archimedean copulas
Cornelia Savu and
Mark Trede ()
Quantitative Finance, 2008, vol. 8, issue 2, 109-116
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680701207639 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:8:y:2008:i:2:p:109-116
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20
DOI: 10.1080/14697680701207639
Access Statistics for this article
Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral
More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().